# SDR AWXA9600703

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON SHEAR TIE AT BS 727B, LBL 0 TO LBL 6.  REPAIRED DAMAGED SHEER TIE, ALL WORK DONE IAW SRM 53-10-4, 51-10-1.
